Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 9, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 29, 2015, 4:08 PM CDT for Waushara County, Wisconsin. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2015, 4:08 PM CDT (21:08 UTC)
- Expired
- Jun 29, 2015, 4:35 PM CDT
- In force
- 27 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Waushara County, WI
The radar
The Green Bay radar (KGRB), 89 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.1 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1193 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
501
WUUS53 KGRB 292108
SVRGRB
WIC137-292145-
/O.NEW.KGRB.SV.W.0009.150629T2108Z-150629T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
408 PM CDT MON JUN 29 2015
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN WAUSHARA COUNTY IN CENTRAL WISCONSIN...
* UNTIL 445 PM CDT
* AT 407 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
REDGRANITE...OR 9 MILES NORTHEAST OF WAUTOMA...MOVING SOUTHEAST AT
10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
REDGRANITE AROUND 425 PM CDT.
BERLIN AROUND 445 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SPRING
LAKE...AURORAVILLE...PINE RIVER...LOHRVILLE...POY SIPPI...BORTH...
SAXEVILLE AND MOUNT MORRIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4414 8927 4424 8907 4411 8889 4401 8889
4398 8895 4398 8917
TIME...MOT...LOC 2107Z 325DEG 10KT 4412 8910
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
AA2 follow-up statements
415
WWUS53 KGRB 292125
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
425 PM CDT MON JUN 29 2015
WIC137-292145-
/O.CON.KGRB.SV.W.0009.000000T0000Z-150629T2145Z/
WAUSHARA WI-
425 PM CDT MON JUN 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN WAUSHARA COUNTY...
AT 425 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR REDGRANITE...
OR 9 MILES NORTHWEST OF BERLIN...MOVING SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
REDGRANITE AROUND 430 PM CDT.
BERLIN AROUND 445 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SPRING
LAKE...AURORAVILLE...PINE RIVER...LOHRVILLE...POY SIPPI...BORTH AND
MOUNT MORRIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4410 8923 4417 8904 4411 8889 4401 8889
4398 8895 4398 8917
TIME...MOT...LOC 2125Z 325DEG 10KT 4408 8906
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
AA077
WWUS53 KGRB 292135
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
435 PM CDT MON JUN 29 2015
WIC137-292144-
/O.CAN.KGRB.SV.W.0009.000000T0000Z-150629T2145Z/
WAUSHARA WI-
435 PM CDT MON JUN 29 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAUSHARA COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL....
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4410 8923 4417 8904 4411 8889 4401 8889
4398 8895 4398 8917
TIME...MOT...LOC 2133Z 325DEG 10KT 4406 8904
$$
AAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:10 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 29, 2:10 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 210 PM CDT MON JUN 29 2015 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND TUESDAY ISSUED AT 158 PM CDT MON JUN 29 2015 MAIN FORECAST CONCERN WILL BE PRECIPITATION CHANCE TONIGHT AS A COLD FRONT SWEEPS THROUGH THE CWA. EARLY AFTERNOON RADAR TRENDS SHOWED A LINE OF THUNDERSTORMS THAT DEVELOPED ON THE LFQ OF AN UPPER LEVEL JET IN NW MN AND SURGED SOUTHEAST THROUGH THE DAY. SOME INSTABILITY AD BETTER FORCING WAS NOTED NEAR THE LINE PUSHING INTO WEST CENTRAL AND CENTRAL WISCONSIN...HOWEVER SHEAR IS ON THE LOW SIDE. STILL...ISOLATED GUSTY WINDS AND LARGE HAIL IS POSSIBLE THROUGH THE EARLY EVENING IN CENTRAL WISCONSIN BEFORE WEAKENING TONIGHT. EXPECT PRECIPITATION TO CONTINUE TO PUSH THROUGH THE AREA TONIGHT AS A COLD FRONT PASSES THROUGH. ADDED FORCING FROM A SHORTWAVE TROUGH WILL HELP KEEP THINGS GOING THROUGH THE NIGHT. SHOWED LIKELY POPS PUSHING THROUGH THE AREA BASED ON THE SPEED AND MOVEMENT OF THE CURRENT RADAR. WITH ADDED MOISTURE FROM TODAYS RAINFALL...FOG WILL LIKELY DEVELOP AS WINDS GO LIGHT LATE TONIGHT INTO TUESDAY MORNING. . PRECIPITATION MAY STILL BE ONGOING ACROSS THE AREA TUESDAY MORNING...HOWEVER ANY LINGERING SHOWERS SHOULD COME TO AN END IN CENTRAL AND NORTH CENTRAL WISCONSIN BY EARLY AFTERNOON AS HEIGHTS BEGIN TO RISE AND DRIER AIR IS USHERED IN BEHIND THE MAIN COLD FRONT. FURTHER EAST...ENOUGH FORCING SHOULD REMAIN OVER THE FOX VALLEY AND LAKESHORE FOR SHOWER ACTIVITY TO CONTINUE AND EVEN REDEVELOP THROUGH TUESDAY AFTERNOON. DROPPED HIGH TEMPS A FEW DEGREES BASED ON GUIDANCE TRENDS AND NOTABLE CAA ON NORTHERLY FLOW. .LONG TERM...TUESDAY NIGHT THROUGH MONDAY ISSUED AT 158 PM CDT MON JUN 29 2015 PCPN CHANCES THE PRIMARY FOCUS. A WESTERN STATES UPPER RIDGE AND THE UPPER TROUGH OVER THE EASTERN STATES WILL CONTINUE TO KEEP THE AREA IN A NORTHWEST FLOW FOR MUCH OF THE WEEK. UPPER HEIGHTS DO GRADUALLY INCREASE THROUGH THURSDAY FOR AN OVERALL DRY FORECAST AND MORE THAN LIKELY THE HIT AND MISS DIURNAL TYPE OF CONVECTION. MEDIUM RANGE MODELS PROG ANOTHER SHORT WAVE TROUGH TO DROP INTO THE AREA LATE THIS WEEK...FRIDAY AT THIS TIME FOR THE NEXT CHANCE OF PRECIPITATION. BUT PROGS ALSO SUGGESTING MUCH OF THE ENERGY SLIDING SOUTH OF THE AREA IN THE BASE OF THE TROUGH AND NORTH IN THE NORTHERN STREAM. WESTERLY FLOW DEVELOPS FOR MUCH OF THE WEEKEND PRIOR TO COLD FRONT PASSAGE TOWARD SUNDAY NIGHT OR MONDAY. TDH. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1156 AM CDT MON JUN 29 2015 A SHORT-WAVE TROF AND SFC COLD FRONT WILL AFFECT THE REGION THIS AFTERNOON AND EVENING. SCATTERED SHOWERS DEVELOPED THROUGH CENTRAL WISCONSIN AND WILL BE THE MAIN AREA OF PRECIP UNTIL MORE NUMEROUS SHOWERS AND TSTORMS PUSH THROUGH LATER THIS AFTERNOON AND EVENING. WILL KEEP TEMPO GROUPS FOR TSTMS AT RHI/AUW/CWA DURING THE LATE AFTERNOON AND EARLY EVG HOURS. CONFIDENCE IN THUNDER FOR THE EASTERN TAF SITES IS NOT AS HIGH GIVEN LESS INSTABILITY...SO WILL PROBABLY HOLD OFF ON TSTMS IN THE ATW/GRB/MTW TAFS FOR NOW. GUIDANCE AGAIN SHOWS FOG FOR TONIGHT...WITH THE BEST CHC/LOWEST VSBYS IN NORTHERN WISCONSIN. INCLUDED IN TAFS BUT WILL DEPEND ON HOW RAIN EVOLVES THIS AFTERNOON. WITH LIGHT WINDS AND A MOIST AIRMASS...SEEMS REASONABLE TO INCLUDE IN TAFS FOR TONIGHT. SHOWERS WILL BECOME LESS NUMEROUS BUT WILL STILL BE POSSIBLE OVERNIGHT. PRECIP SHOULD COME TO AN END IN NORTHERN AND CENTRAL WISCONSIN TUESDAY MORNING. SHOWERS MAY CONTINUE/REDEVELOP IN EASTERN TAF SITES TUESDAY...BUT NOT ENOUGH CONFIDENCE TO INCLUDE WITH THIS TAF ISSUANCE. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....ALLEN LONG TERM......TDH AVIATION.......ALLEN
Hazardous weather outlook, Jun 29, 2:05 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 205 PM CDT MON JUN 29 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-301915- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 205 PM CDT MON JUN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THE REST OF THIS AFTERNOON AND TONIGHT THUNDERSTORMS WITH GUSTY WINDS...HAIL...AND BRIEF HEAVY RAIN ARE POSSIBLE THIS AFTERNOON AND EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...ISOLATED DAMAGING WINDS AND LARGE HAIL IS POSSIBLE IN CENTRAL WISCONSIN THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THERE ARE ADDITIONAL CHANCES FOR THUNDERSTORMS FRIDAY INTO FRIDAY NIGHT...AND AGAIN ON SUNDAY. IT IS TOO EARLY TO DETERMINE WHETHER ANY OF THESE STORMS WILL HAVE THE ABILITY TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION ARE REQUESTED TO REPORT ANY HAIL OVER PEA SIZED OR WIND GUSTS OVER 35MPH TO THE NATIONAL WEATHER SERVICE. LMZ521-522-541>543-301915- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 205 PM CDT MON JUN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THE REST OF THE AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. THE STRONGER STORMS MAY PRODUCE GUSTY WINDS...SMALL HAIL...AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THERE ARE ADDITIONAL CHANCES FOR THUNDERSTORMS FRIDAY INTO FRIDAY NIGHT...AND AGAIN ON SUNDAY. ALLEN/TDH
In the hours before
Special weather statement, Jun 29, 1:16 PM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
116 PM CDT MON JUN 29 2015
WIZ005-010-018-291945-
LINCOLN WI-ONEIDA WI-VILAS WI-
116 PM CDT MON JUN 29 2015
...STRONG THUNDERSTORMS APPROACHING NORTHWESTERN ONEIDA...VILAS AND
NORTHWESTERN LINCOLN COUNTIES THIS AFTERNOON...
AT 109 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS OVER NORTHWEST WISCONSIN OR FROM IRONWOOD TO HAYWARD
TO SIREN...MOVING SOUTH AT 35 MPH.
UP TO HALF INCH HAIL AND WINDS GUSTS UP TO 45 MPH HAVE BEEN OBSERVED
WITH THE STRONGER THUNDERSTORMS WITHIN THIS LINE OF STORMS.
LOCATIONS IMPACTED INCLUDE...
EAGLE RIVER...LAC DU FLAMBEAU...BOULDER JUNCTION...WINCHESTER...
WILLOW RESERVOIR...SQUIRREL LAKE...TRIPOLI...MINOCQUA...ARBOR
VITAE...WOODRUFF...SUGAR CAMP...HAZELHURST...CONOVER...LAKE
TOMAHAWK...PRESQUE ISLE...MANITOWISH WATERS...ST GERMAIN...MCCORD...
STAR LAKE AND HARSHAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
REDUCE VISIBILITY.
PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.
&&
LAT...LON 4618 8929 4586 8914 4539 9004 4598 9005
4598 8993 4630 8993
TIME...MOT...LOC 1809Z 346DEG 30KT 4667 8963 4597 9096 4590 9235
TDHSpecial weather statement, Jun 29, 2:57 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
257 PM CDT MON JUN 29 2015
WIZ005-010-018-292045-
LINCOLN WI-ONEIDA WI-VILAS WI-
257 PM CDT MON JUN 29 2015
...SPECIAL WEATHER STATEMENT...
AT 255 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
WATERSMEET TO SPIRIT...AND MOVING SOUTHEAST AT 25 MPH.
LOCALLY HEAVY RAINFALL AND WINDS IN EXCESS OF 30 MPH WILL BE
POSSIBLE WITH THESE STORMS. THESE STORMS ALSO HAVE A HISTORY OF
PRODUCING SMALL HAIL.
LOCATIONS IMPACTED INCLUDE... RHINELANDER...EAGLE
RIVER...MERRILL...TOMAHAWK...COUNCIL GROUNDS STATE PARK...NEW WOOD
WILDLIFE AREA...MINOCQUA AND ARBOR VITAE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.
&&
LAT...LON 4610 8899 4583 8922 4547 8943 4512 8944
4513 9004 4562 9004 4621 8944
TIME...MOT...LOC 1955Z 318DEG 23KT 4619 8935 4546 9011
LUCHSSpecial weather statement, Jun 29, 3:05 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
305 PM CDT MON JUN 29 2015
WIZ010-018-019-030-031-036-292045-
PORTAGE WI-SHAWANO WI-LINCOLN WI-LANGLADE WI-ONEIDA WI-MARATHON WI-
305 PM CDT MON JUN 29 2015
...SPECIAL WEATHER STATEMENT...
AT 305 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF WILLOW
RESERVOIR TO NEAR MEDFORD...AND MOVING SOUTHEAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WAUSAU...ANTIGO...RHINELANDER...WESTON...MERRILL...RIB MOUNTAIN...
MOSINEE...TOMAHAWK...ABBOTSFORD...BEVENT...DORCHESTER...WOODBORO...
PARRISH...PEARSON...COUNCIL GROUNDS STATE PARK...NEW WOOD WILDLIFE
AREA...ROTHSCHILD...BRADLEY...SCHOFIELD AND KNOWLTON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL WISCONSIN.
LAT...LON 4504 9020 4512 9020 4512 9005 4537 9004
4582 8950 4556 8904 4547 8905 4546 8892
4538 8892 4538 8883 4529 8868 4512 8891
4512 8898 4506 8898 4450 8971 4459 8985
4468 8985 4469 8998 4492 9031 4502 9032
TIME...MOT...LOC 2005Z 309DEG 45KT 4571 8969 4512 9045
AASpecial weather statement, Jun 29, 3:30 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CDT MON JUN 29 2015
WIZ010-018-019-030-292115-
LINCOLN WI-LANGLADE WI-ONEIDA WI-MARATHON WI-
330 PM CDT MON JUN 29 2015
...LINE OF STRONG THUNDERSTORMS MOVING INTO CENTRAL WISCONSIN...
AT 328 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS REPORTED ALONG A
LINE EXTENDING FROM 11 MILES NORTH OF RHINELANDER TO 10 MILES
NORTHWEST OF WAUSAU TO NEAR SPENCER...AND MOVING SOUTHEAST AT 25 MPH.
HALF INCH HAIL...WINDS IN EXCESS OF 40 MPH...AND BREIF HEAVY
DOWNPOURS WILL BE POSSIBLE WITH THESE STORMS. IF A STORM APPROACHES
YOUR AREA...MOVE INDOORS UNTIL IT HAS PASSED.
LOCATIONS IMPACTED INCLUDE...
WAUSAU...RHINELANDER...MARSHFIELD...WESTON...MERRILL...RIB
MOUNTAIN...MOSINEE...TOMAHAWK...ABBOTSFORD...SPENCER...WOODBORO...
PARRISH...COUNCIL GROUNDS STATE PARK...NEW WOOD WILDLIFE AREA...
ROTHSCHILD...BRADLEY...SCHOFIELD...THREE LAKES...COLBY AND SUGAR
CAMP.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL WISCONSIN.
LAT...LON 4503 9031 4503 9020 4512 9019 4512 9005
4522 9004 4586 8952 4585 8905 4554 8905
4494 8934 4468 8987 4469 9019 4477 9032
TIME...MOT...LOC 2028Z 283DEG 15KT 4579 8946 4502 8982 4477 9035
AASpecial weather statement, Jun 29, 4:02 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
402 PM CDT MON JUN 29 2015
WIZ045-292145-
WAUSHARA WI-
402 PM CDT MON JUN 29 2015
...STRONG STORM TO AFFECT NORTHERN WAUSHARA COUNTY...
AT 358 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTH OF REDGRANITE...OR 11 MILES SOUTH OF WAUPACA...MOVING
SOUTHEAST AT 10 MPH.
HEAVY DOWNPOURS....HAIL UP TO HALF AN INCH..AND WINDS UP 40 MPH WILL
BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
REDGRANITE...PINE RIVER...MOUNT MORRIS...SAXEVILLE...WILD ROSE...
LOHRVILLE...AURORAVILLE...POY SIPPI...BORTH AND WEST BLOOMFIELD.
LAT...LON 4418 8927 4424 8916 4424 8900 4416 8889
4403 8889 4398 8898 4398 8912
TIME...MOT...LOC 2058Z 322DEG 9KT 4418 8911
AAThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 1:16 PM CDT | Special Weather Statement | GRB | Oneida, Vilas | 89 min |
| Jun 29, 2:57 PM CDT | Special Weather Statement | GRB | Lincoln, Oneida, Vilas | 48 min |
| Jun 29, 3:05 PM CDT | Special Weather Statement | GRB | Langlade, Lincoln, Marathon, Oneida | 40 min |
| Jun 29, 3:30 PM CDT | Special Weather Statement | GRB | Lincoln, Marathon, Oneida | 45 min |
| Jun 29, 4:02 PM CDT | Special Weather Statement | GRB | Waushara | 43 min |
| Jun 29, 4:18 PM CDT | Special Weather Statement | GRB | Portage, Wood | 42 min |
| Jun 29, 4:37 PM CDT | Special Weather Statement | GRB | Florence, Forest | 38 min |
| Jun 29, 4:43 PM CDT | Special Weather Statement | GRB | Shawano | 32 min |
| Jun 29, 5:03 PM CDT | Special Weather Statement | GRB | Shawano | 42 min |
| Jun 29, 5:48 PM CDT | Special Weather Statement | GRB | Shawano, Waupaca | 42 min |
| Jun 29, 6:13 PM CDT | Special Weather Statement | GRB | Menominee | 47 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.